Alert archive / Utah / High Wind Watches in 2011
High Wind Watch 3, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this high wind watch at Apr 6, 2011, 3:26 PM MDT. It took effect at Apr 7, 2011, 12:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 6, 2011, 3:26 PM MDT (21:26 UTC)
- In effect from
- Apr 7, 2011, 12:00 PM MDT
- Expired
- Apr 7, 2011, 4:38 AM MDT
- In force
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
628 WWUS75 KSLC 062126 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 326 PM MDT WED APR 6 2011 ...STRONG WINDS ACROSS THE SOUTHERN HALF OF UTAH ON THURSDAY... .A LARGE PACIFIC STORM SYSTEM WILL MOVE INTO THE GREAT BASIN ON THURSDAY. THIS WILL BRING STRONG SOUTH-SOUTHWEST WINDS TO MUCH OF SOUTHERN AND EASTERN UTAH THURSDAY AFTERNOON AND EVENING. UTZ013-015-016-019>021-070600- /O.NEW.KSLC.HW.A.0003.110407T1800Z-110408T0300Z/ SAN RAFAEL SWELL-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...DELTA... FILLMORE...BEAVER...CEDAR CITY...MILFORD...ST GEORGE...KANAB... ESCALANTE...BULLFROG 326 PM MDT WED APR 6 2011 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. * AFFECTED AREA: MUCH OF THE SOUTHERN HALF OF UTAH INCLUDING WEST CENTRAL UTAH...SOUTHWEST UTAH...DIXIE...SOUTH CENTRAL UTAH...LAKE POWELL...AND THE SAN RAFAEL SWELL. * WINDS: SOUTH-SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS ABOVE 55 MPH WILL BE POSSIBLE. * TIMING: WINDS WILL INCREASE THROUGH THE DAYLIGHT HOURS THURSDAY AND BECOME STRONGEST THURSDAY AFTERNOON AND EVENING. * IMPACTS: STRONG CROSS WINDS WILL BE POSSIBLE ON EAST-WEST THOROUGHFARES INCLUDING INTERSTATE 70. RECREATION ACTIVITIES ON LAKE POWELL MAY BE IMPACTED. WIND SENSITIVE OPERATIONS MAY ALSO BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
2 follow-up statements
286 WWUS75 KSLC 070155 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 755 PM MDT WED APR 6 2011 ...STRONG WINDS ACROSS THE SOUTHERN HALF OF UTAH ON THURSDAY... .A LARGE PACIFIC STORM SYSTEM WILL MOVE INTO THE GREAT BASIN ON THURSDAY. THIS WILL POTENTIALLY BRING STRONG SOUTH-SOUTHWEST WINDS TO MUCH OF SOUTHERN AND EASTERN UTAH THURSDAY AFTERNOON AND EVENING. UTZ013-015-016-019>021-071300- /O.CON.KSLC.HW.A.0003.110407T1800Z-110408T0300Z/ SAN RAFAEL SWELL-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...DELTA... FILLMORE...BEAVER...CEDAR CITY...MILFORD...ST GEORGE...KANAB... ESCALANTE...BULLFROG 755 PM MDT WED APR 6 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. * AFFECTED AREA: MUCH OF THE SOUTHERN HALF OF UTAH INCLUDING WEST CENTRAL UTAH...SOUTHWEST UTAH...DIXIE...SOUTH CENTRAL UTAH...LAKE POWELL...AND THE SAN RAFAEL SWELL. * WINDS: SOUTH-SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS ABOVE 55 MPH WILL BE POSSIBLE. * TIMING: WINDS WILL LIKELY INCREASE THROUGH THE DAYLIGHT HOURS THURSDAY AND BECOME STRONGEST THURSDAY AFTERNOON AND EVENING. * IMPACTS: STRONG CROSS WINDS WILL BE POSSIBLE ON EAST-WEST THOROUGHFARES INCLUDING INTERSTATE 70...POTENTIALLY IMPACTING HIGH PROFILE VEHICLES. RECREATION ACTIVITIES ON LAKE POWELL WILL LIKELY BE IMPACTED. WIND SENSITIVE OPERATIONS WILL ALSO LIKELY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
100 WWUS75 KSLC 071038 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 438 AM MDT THU APR 7 2011 ...STRONG WINDS ACROSS THE SOUTHERN HALF OF UTAH TODAY... .A LARGE PACIFIC STORM SYSTEM WILL MOVE INTO THE GREAT BASIN TODAY THIS WILL BRING STRONG SOUTH TO SOUTHWEST WINDS TO MUCH OF SOUTHERN AND EASTERN UTAH THIS AFTERNOON AND EVENING. UTZ015-016-019-071900- /O.UPG.KSLC.HW.A.0003.110407T1800Z-110408T0300Z/ /O.NEW.KSLC.HW.W.0005.110407T1800Z-110408T0100Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD...ST GEORGE 438 AM MDT THU APR 7 2011 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: WEST CENTRAL UTAH...SOUTHWEST UTAH AND UTAHS DIXIE. * WINDS: SOUTH TO SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH POSSIBLE. * TIMING: WINDS WILL INCREASE THROUGH THE MORNING AND BECOME STRONGEST THIS AFTERNOON THROUGH EARLY EVENING BEFORE DIMINISHING. * IMPACTS: STRONG CROSS WINDS WILL AFFECT EAST WEST THOROUGHFARES INCLUDING HIGHWAY 50...PARTICULARLY IMPACTING HIGH PROFILE VEHICLES. WIND SENSITIVE OPERATIONS WILL ALSO BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ013-020-021-071900- /O.UPG.KSLC.HW.A.0003.110407T1800Z-110408T0300Z/ /O.NEW.KSLC.WI.Y.0015.110407T1800Z-110408T0300Z/ SAN RAFAEL SWELL-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB... ESCALANTE...BULLFROG 438 AM MDT THU APR 7 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: THE SAN RAFAEL SWELL...SOUTH CENTRAL UTAH AND THE GLEN CANYON RECREATION AREA INCLUDING LAKE POWELL. * WINDS: SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS ABOVE 55 MPH ARE EXPECTED. * TIMING: WINDS WILL INCREASE THROUGH THE MORNING AND BECOME STRONGEST THIS AFTERNOON INTO MID EVENING BEFORE DIMINISHING. * IMPACTS: STRONG CROSS WINDS WILL AFFECT EAST WEST THOROUGHFARES INCLUDING INTERSTATE 70 AND HIGHWAY 89...PARTICULARLY IMPACTING HIGH PROFILE VEHICLES. RECREATION ACTIVITIES ON LAKE POWELL WILL ALSO BE IMPACTED. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ014-517-071900- /O.NEW.KSLC.WI.Y.0015.110407T1800Z-110408T0300Z/ SANPETE/SEVIER VALLEYS-CENTRAL MOUNTAINS- INCLUDING THE CITIES OF...MANTI...RICHFIELD...COVE FORT... KOOSHAREM...FISH LAKE 438 AM MDT THU APR 7 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * AFFECTED AREA: THE SANPETE AND SEVIER VALLEYS AND THE CENTRAL MOUNTAINS. * WINDS: SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS ABOVE 55 MPH ARE EXPECTED IN THE VALLEYS. SPEEDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH WILL BLOW IN THE MOUNTAINS. * TIMING: WINDS WILL INCREASE THROUGH THE MORNING AND BECOME STRONGEST THIS AFTERNOON INTO MID EVENING BEFORE DIMINISHING. * IMPACTS: STRONG CROSS WINDS WILL AFFECT EAST WEST THOROUGHFARES INCLUDING INTERSTATE 70...PARTICULARLY IMPACTING HIGH PROFILE VEHICLES. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH ARE EXPECTED IN THE MOUNTAINS. SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED IN THE VALLEYS. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind watch went out at Apr 6, 9:37 AM MDT, 5 hours 49 minutes earlier.
Area forecast discussion, Apr 6, 9:37 AM MDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 937 AM MDT WED APR 6 2011 .SYNOPSIS...A COLD FRONT ACROSS CENTRAL UTAH WILL WEAKEN AS IT MOVES INTO SOUTHERN UTAH THIS AFTERNOON. A COLDER PACIFIC STORM WILL IMPACT THE REGION THURSDAY AND THEN THROUGH THE WEEKEND. && .DISCUSSION...A WEAKENING COLD FRONT ACROSS CENTRAL UTAH WILL GRADUALLY MOVE INTO SOUTHEASTERN UTAH. A DISTURBANCE EMBEDDED IN THE SOUTHERN JET STREAM WILL PHASE WITH THIS WEAKENING SYSTEM AND WILL BRING PRECIPITATION TO SOUTHEASTERN UTAH THIS AFTERNOON INTO TONIGHT. AM A BIT CONCERNED TEMPS MAY BE A BIT TOO LOW ACROSS PORTIONS OF NORTHERN UTAH THIS AFTERNOON...BUT WILL HOLD OFF UPDATING AT THIS TIME AND WATCH TRENDS. OTHERWISE...FORECAST IS ON TRACK AND NO UPDATES ARE NEEDED. THE LARGE PACIFIC SYSTEM ADVERTISED BY THE MODELS FOR DAYS IS ON TRACK AS WELL. IT WILL BE DIFFICULT TO TIME ANY PARTICULAR DISTURBANCE OR FEATURE PASSED THURSDAY...THEREFORE IT WILL BE DIFFICULT TO FORECAST TIMING AND LOCATION OF SUBTLE AREAS OF HEAVIER PRECIPITATION. WILL LIKELY KEEP THE TREND OF HIGHER POPS ACROSS MUCH OF THE STATE THROUGHOUT THE STORM. THERE WILL LIKELY BE PERIODS OF LIGHTER/NO PRECIPITATION DURING THESE TIMES...BUT AT THIS POINT CONFIDENCE IN ANY OF THESE SUBTLE FEATURES BEING RESOLVED BY THE GLOBAL MODELS ISNT HIGH ENOUGH TO TRY TO TIME THEM. WILL HAVE TO DECIDE WHETHER TO ISSUE A WINTER STORM WATCH FOR ANY OF UTAHS MOUNTAINS WITH THIS PACKAGE. THE LONG DURATION OF THIS STORM MAKES THIS A HARDER DECISION. && .AVIATION...THE PRIMARY WEATHER IMPACT AT THE SLC TERMINAL TODAY WILL BE THE SURFACE WINDS...WHICH REMAINS A VERY UNCERTAIN FORECAST. LIGHT NORTHWESTERLY WINDS ARE EXPECTED TO DEVELOP BETWEEN 17Z AND 19Z...BUT SOUTHERLIES WOULD LIKELY RETURN BETWEEN 22Z AND 01Z. HOWEVER...THERE IS A 40 PERCENT CHANCE THAT WINDS SIMPLY REMAIN SOUTHERLY THROUGH THE ENTIRE DAY. SHOWERS AND THUNDERSTORMS MAY DEVELOP ACROSS NORTHERN UTAH THIS AFTERNOON...BUT THE CHANCE OF ONE IMPACTING THE TERMINAL BEFORE 03Z IS LESS THAN 20 PERCENT. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && PUBLIC...KRUSE AVIATION...SCHOENING FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Apr 6, 3:25 PM MDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SALT LAKE CITY UT 325 PM MDT WED APR 6 2011 UTZ001>016-019>021-517-518-WYZ021-071200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 325 PM MDT WED APR 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT PRECIPITATION IS EXPECTED TO CONTINUE ACROSS PORTIONS OF SOUTHEASTERN UTAH THIS AFTERNOON AND EVENING AND CONTINUE INTO THE OVERNIGHT HOURS. SHOWERS WILL RETURN TO FAR NORTHWESTERN UTAH TONIGHT AHEAD OF THE NEXT PACIFIC SYSTEM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN EXTENDED PERIOD OF PRECIPITATION ASSOCIATED WITH A POTENT PACIFIC STORM SYSTEM WILL IMPACT UTAH AND SOUTHWEST WYOMING THURSDAY THROUGH SUNDAY. SIGNIFICANT ACCUMULATION OF SNOW IS POSSIBLE ACROSS THE MOUNTAINS...WITH RAIN AND SNOW IN THE VALLEYS. SEE THE CURRENT SPECIAL WEATHER STATEMENT FOR MORE INFORMATION ON THIS UPCOMING SYSTEM. STRONG AND GUSTY WINDS ARE EXPECTED ACROSS PORTIONS OF SOUTHERN AND EASTERN UTAH THURSDAY AFTERNOON AND EVENING AHEAD OF THE MAIN SYSTEM. SEE THE MOST UPDATED HIGH WIND STATEMENTS FOR MORE INFORMATION. THE NEXT STORM IS EXPECTED MAINLY NORTHERN UTAH MONDAY WITH ANOTHER ROUND OF PRECIPITATION AND UNSEASONABLY COOL TEMPERATURES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Special weather statement, Apr 6, 3:22 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT...UPDATED NATIONAL WEATHER SERVICE SALT LAKE CITY UT 322 PM MDT WED APR 6 2011 UTZ001>016-019>021-517-518-WYZ021-071300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 322 PM MDT WED APR 6 2011 ...COOL AND WET WEATHER THURSDAY THROUGH THE WEEKEND... A STORM SYSTEM ALONG THE PACIFIC NORTHWEST COAST EARLY THIS MORNING WILL STRENGTHEN AS IT CONTINUES SOUTH ALONG THE PACIFIC COAST THROUGH FRIDAY. THIS STORM WILL THEN MOVE EASTWARD ACROSS ARIZONA SATURDAY INTO SUNDAY. THE LEADING COLD FRONT ASSOCIATED WITH THIS STORM IS EXPECTED TO ENTER NORTHWEST UTAH ON THURSDAY. AHEAD OF THIS FRONT...STRONG SOUTHWEST WINDS ARE EXPECTED TO DEVELOP ACROSS PORTIONS OF SOUTHERN AND EASTERN UTAH. THE FRONT IS FORECAST TO STALL IN A NORTH TO SOUTH ORIENTATION THROUGH CENTRAL UTAH THURSDAY NIGHT INTO FRIDAY. WEATHER DISTURBANCES EJECTING NORTHEAST FROM THE LOW PRESSURE OVER SOUTHERN CALIFORNIA WILL GENERATE AREAS OF MODERATE TO HEAVY PRECIPITATION ALONG THE STALLED FRONT INTO FRIDAY NIGHT. PRECIPITATION IS EXPECTED TO CONTINUE SATURDAY AS THE MAIN STORM SYSTEM MOVES EAST THROUGH THE AREA. THE FOCUS OF THE HEAVIEST LOWER VALLEY RAIN AND MOUNTAIN SNOW WILL BE CLOSE TO THE TRACK OF THE STORM ACROSS THE SOUTHERN...CENTRAL AND EASTERN PORTIONS OF THE STATE. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS SITUATION...INCLUDING POTENTIAL WATCHES AND WARNINGS. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Nearby
High Wind Watches in Utah, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.